Multiple stable subharmonics for a periodic epidemic model

Research output: Contribution to journalArticle

44 Citations (Scopus)

Abstract

The S → I → R epidemic model of K. Dietz with annual oscillation in the contact rate is shown to have multiple stable subharmonic solutions of different integral year periods.

Original languageEnglish (US)
Pages (from-to)179-190
Number of pages12
JournalJournal of Mathematical Biology
Volume17
Issue number2
DOIs
StatePublished - Jun 1983

Fingerprint

Subharmonic Solutions
Si
Subharmonics
Epidemic Model
Annual
oscillation
Contact
Oscillation

Keywords

  • Bifurcation
  • Epidemic model
  • Subharmonic solutions

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Agricultural and Biological Sciences (miscellaneous)

Cite this

Multiple stable subharmonics for a periodic epidemic model. / Smith, Hal.

In: Journal of Mathematical Biology, Vol. 17, No. 2, 06.1983, p. 179-190.

Research output: Contribution to journalArticle

@article{41fb1b1942ce4e0da5f4fb12a4c29df1,
title = "Multiple stable subharmonics for a periodic epidemic model",
abstract = "The S → I → R epidemic model of K. Dietz with annual oscillation in the contact rate is shown to have multiple stable subharmonic solutions of different integral year periods.",
keywords = "Bifurcation, Epidemic model, Subharmonic solutions",
author = "Hal Smith",
year = "1983",
month = "6",
doi = "10.1007/BF00305758",
language = "English (US)",
volume = "17",
pages = "179--190",
journal = "Journal of Mathematical Biology",
issn = "0303-6812",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - Multiple stable subharmonics for a periodic epidemic model

AU - Smith, Hal

PY - 1983/6

Y1 - 1983/6

N2 - The S → I → R epidemic model of K. Dietz with annual oscillation in the contact rate is shown to have multiple stable subharmonic solutions of different integral year periods.

AB - The S → I → R epidemic model of K. Dietz with annual oscillation in the contact rate is shown to have multiple stable subharmonic solutions of different integral year periods.

KW - Bifurcation

KW - Epidemic model

KW - Subharmonic solutions

UR - http://www.scopus.com/inward/record.url?scp=0020956406&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020956406&partnerID=8YFLogxK

U2 - 10.1007/BF00305758

DO - 10.1007/BF00305758

M3 - Article

C2 - 6886570

AN - SCOPUS:0020956406

VL - 17

SP - 179

EP - 190

JO - Journal of Mathematical Biology

JF - Journal of Mathematical Biology

SN - 0303-6812

IS - 2

ER -